Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 16, NWS Tulsa, OK

March 18, 200810 counties in Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Mar 18, 2008, 4:50 AM CDT for 10 counties in Oklahoma; Benton County, Washington County, Arkansas. It was in force for 6 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2008, 4:50 AM CDT (09:50 UTC)
Expired
Mar 18, 2008, 10:45 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 5:00 AM CDTFLASH FLOOD4 Se Wagoner, OKNUMEROUS ROADS CLOSED ACROSS THE COUNTY...INCLUDING HWY 16 BETWEEN WAGONER AND OKAY...40TH AND 80TH STREETS IN OKAY...AND HWY 104 NEAR STONES CORNER.
Mar 18, 5:45 AM CDTFLASH FLOOD2 N Boynton, OKROAD CLOSED DUE TO HIGH WATER
Mar 18, 8:30 AM CDTFLASH FLOOD6 N Leach, OKNUMEROUS SECONDARY ROADS CLOSED ACROSS THE COUNTY.
Mar 18, 9:00 AM CDTFLASH FLOOD1 S Peggs, OKLOST CITY RD IMPASSIBLE DUE TO HIGH WATER
Mar 18, 9:00 AM CDTFLASH FLOODLocust Grove, OKWATER OVER NUMEROUS SECONDARY ROADS ACROSS THE COUNTY.
Mar 18, 10:00 AM CDTFLASH FLOODHaywood, OKPORTIONS OF HWY 31 AND HWY 63 CLOSED DUE TO WATER OVER ROADS.
Mar 18, 10:00 AM CDTFLASH FLOODStidham, OKSECONDARY ROADS UNDER WATER
Mar 18, 10:05 AM CDTFLASH FLOODHenryetta, OKFLOODING ON SOUTH 1ST STREET AND THE LAKE ROAD AREA.
Mar 18, 10:40 AM CDTFLASH FLOODJohnson, ARSEVERAL ROADS CLOSED IN JOHNSON...MANY OTHER LOW LYING ROADS IMPASSIBLE.
Mar 18, 10:40 AM CDTFLASH FLOODSiloam Springs, ARLOGAN RD OFF HWY 68 FLOODED JUST EAST OF SILOAM SPRINGS...SEARS RD WEST MILL DAM JUST OUTSIDE OF CENTERTON FLOODED...INTERSECTION OF TAYLOR AND BARNETT ROADS FLOODED DUE TO SUGAR CREEK IN GARFIELD.
Mar 18, 10:40 AM CDTFLASH FLOODStilwell, OKSOME SECONDARY ROADS ARE FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
503 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 180952
FFWTSA
ARC007-143-OKC001-021-041-091-097-101-107-111-121-145-181545-
/O.NEW.KTSA.FF.W.0016.080318T0950Z-080318T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA
  BENTON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1045 AM CDT

* AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH HEAVY RAIN ACROSS THE WARNED AREA. THE HEAVY    
  RAIN IS LIKELY TO CONTINUE FOR THE AT LEAST THE NEXT SEVERAL       
  HOURS.  RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY    
  FALLEN ACROSS PARTS OF THE WARNED AREA. ANOTHER 1 TO 3 INCHES WILL 
  BE POSSIBLE THROUGH 1045 AM CDT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO 
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO 
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. 
REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3649 9461 3650 9387 3649 9386 3577 9395
      3565 9512 3536 9514 3529 9546 3504 9535
      3460 9552 3468 9608 3529 9597 3539 9662
      3563 9661 3585 9582 3617 9576 3608 9545
      3651 9543 3652 9502 3667 9499 3667 9463
TIME...MOT...LOC 0950Z 237DEG 28KT 3550 9597

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 4:24 AM CDT, 26 minutes earlier.

Area forecast discussion, Mar 18, 4:24 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
424 AM CDT TUE MAR 18 2008

.DISCUSSION...
MUCH ANTICIPATED HEAVY RAINFALL EVENT IS NOW UNDERWAY WITH MUCH
MORE TO COME. WILL CONTINUE THE FLASH FLOOD WATCH FOR THE ENTIRE
FORECAST AREA THROUGH TONIGHT BUT THE HEAVIEST RAIN WILL LIKELY BE
OVER BY EARLY THIS AFTERNOON FOR AREAS TO THE NORTHWEST OF
INTERSTATE 44. HEAVY RAIN WILL CONTINUE THROUGH MOST OF TONIGHT
THOUGH FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS WHERE
ADDITIONAL AMOUNTS OF 2 TO 4 INCHES WILL BE COMMON WITH ISOLATED
AMOUNTS OVER 5 INCHES. IF THE CURRENT TRENDS PERSIST...THE FLASH
FLOOD WATCH MAY BE CANCELLED EARLY FOR PARTS OF NORTHEAST
OKLAHOMA...ESPECIALLY NORTHWEST OF INTERSTATE 44 WHERE HEAVY
RAINFALL WILL LIKELY NOT LINGER BEYOND TODAY.

TEMPERATURES WILL GO NOWHERE FAST TODAY WITH NEAR STEADY
TEMPERATURES IN NORTHEAST OKLAHOMA AND FALLING TEMPERATURES IN
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

THE UPPER SYSTEM WILL OPEN UP AND ACCELERATE AWAY FROM THE AREA
EARLY WEDNESDAY BRINGING AN END TO THE RAIN. SKIES WILL BECOME
SUNNY BY AFTERNOON WITH A DECENT WARMUP EXPECTED.

DRY AND MILD WEATHER WILL BE THE RULE THURSDAY AND FRIDAY WITH A
WEAK FRONTAL BOUNDARY MOVING ACROSS THE AREA FRIDAY. THE MEDIUM
RANGE MODELS CONTINUE TO SHOW DISCREPANCIES WITH THE NEXT STORM
SYSTEM THAT WILL AFFECT THE AREA OVER THE WEEKEND SO WILL CONTINUE
THE SLIGHT CHANCE POPS FOR NOW. DRY WEATHER WITH TEMPERATURES
SLIGHTLY BELOW THE SEASONAL NORMALS WILL RETURN FOR EARLY NEXT
WEEK.

GENERALLY FOLLOWED SOME KIND OF BLEND BETWEEN THE ECMWF AND UKMET
FOR TEMPERATURES THE NEXT COUPLE DAYS WITH MAXIMUMS TODAY BASED
PRIMARILY ON CURRENT OBSERVATIONS AND EXPECTED 13Z TEMPERATURES.
ONLY PARTS OF NORTHEAST OKLAHOMA MAY SEE A MINOR RECOVERY LATER
TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   50  42  62  40 / 100  80  20   0
FSM   60  41  60  33 / 100 100  50   0
MLC   52  41  61  38 / 100 100  20   0
BVO   51  40  62  35 /  90  50  10   0
FYV   54  38  57  29 / 100 100  40   0
BYV   53  38  56  29 / 100 100  60   0
MKO   51  42  61  37 / 100  90  20   0
MIO   50  39  58  36 / 100  60  20   0
F10   51  42  61  38 / 100  90  20   0
HHW   64  42  61  35 / 100 100  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...17
LONG TERM....05

PLATE
Hazardous weather outlook, Mar 17, 8:34 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT MON MAR 17 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
824 PM CDT MON MAR 17 2008

...THREAT OF SEVERE WEATHER AND SIGNIFICANT FLOODING THROUGH TUESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
COMPLEX SURFACE SYSTEM OVER THE REGION WILL CONTINUE TO CAUSE AREAS OF
RAIN AND THUNDERSTORMS THROUGH THE NIGHT. SEVERE THREAT CONTINUES WITH
WIND AND LARGE HAIL BEING THE MOST LIKELY THREATS BUT SHEAR VALUES ARE
SUFFICIENT FOR DISCREET SUPERCELL THUNDERSTORMS THAT COULD CAUSE A
TORNADO. THE THREAT OF SURFACE BASED STORMS WILL DIMINISH LATE TONIGHT
AND HEAVY RAIN BECOMES MORE LIKELY AS A LOW LEVEL JET INCREASES
MOISTURE TRANSPORT OFF THE GULF OF MEXICO. PRECIPITABLE WATER VALUES
INCREASE TO 1.5 INCHES AND WITH LOW LEVEL JET FEEDING ADDITIONAL
MOISTURE FROM THE SOUTH...WIDESPREAD HEAVY RAIN IS LIKELY TO FORM
OVERNIGHT AND CONTINUE INTO TUESDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE WIDESPREAD RAIN AND THUNDERSTORM EVENT WILL BE ONGOING TUESDAY
MORNING. THIS EVENT WILL LIKELY CONTINUE THROUGH MUCH OF TUESDAY AND
INTO TUESDAY NIGHT. RAINFALL TOTALS OF 3 TO 6 INCHES WILL BE COMMON
ALONG AND TO THE EAST OF INTERSTATE 44. LESSER AMOUNTS ARE EXPECTED TO
THE NORTH AND WEST. SIGNIFICANT FLOODING IS EXPECTED.

THE COLD FRONT WILL MOVE SLOWLY SHIFT EAST OF THE AREA BUT RAIN WILL
CONTINUE BEHIND THIS FRONT AND GRADUALLY END FROM THE WEST TUESDAY NIGHT.

ANOTHER COLD FRONT ON SATURDAY WILL BRING THE NEXT CHANCE FOR
THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 17, 11:53 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT MON MAR 17 2008

ARZ011-020-180530-
FRANKLIN AR-MADISON AR-
1153 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN MADISON

AT 1153 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CASS TO 5 MILES SOUTHEAST OF WATALULA...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PARADISE...TAFT...RED STAR...WEATHERS...WATALULA...
MOUNTAIN TOP...BARNES...TURNERS BEND...CASS...REDDING...PETTIGREW...
DUTTON AND BOSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3608 9344 3592 9347 3592 9349 3588 9350
      3576 9350 3575 9367 3558 9369 3548 9380
      3571 9386
TIME...MOT...LOC 0453Z 226DEG 46KT 3575 9377 3558 9370
Special weather statement, Mar 18, 12:24 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1224 AM CDT TUE MAR 18 2008

OKZ068>070-072-180615-
ADAIR OK-CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
1224 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND NORTHWESTERN
     SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ADAIR

AT 1224 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES EAST OF GORE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BUNCH...VIAN...GORE...MARBLE
CITY...BOX AND COOKSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3593 9477 3562 9471 3545 9502 3547 9507
      3545 9509 3541 9509 3538 9513 3557 9512
TIME...MOT...LOC 0524Z 223DEG 36KT 3554 9504
Local storm report, Mar 18, 1:39 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     TSTM WND DMG     TERLTON                 36.19N 96.49W
03/18/2008                   PAWNEE             OK   TRAINED SPOTTER

            SHED DESTROYED BY STRONG WINDS

&&

MEP
Local storm report, Mar 18, 2:57 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
257 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND GST     7 N ASHLAND             34.87N 96.07W
03/18/2008  M64 MPH          PITTSBURG          OK   MESONET

&&

MEP
Special weather statement, Mar 18, 4:05 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 AM CDT TUE MAR 18 2008

ARZ001-010-OKZ063-068>070-072-180930-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MUSKOGEE OK-SEQUOYAH
OK-WASHINGTON AR-
405 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN WASHINGTON AND SOUTHWESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND NORTHWESTERN
     SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND ADAIR

AT 405 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MAYSVILLE TO ELDON TO 4 MILES EAST OF WARNER...
MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PUMPKIN CENTER...STILWELL...BUNCH...BARON...
CHRISTIE...PROCTOR...WESTVILLE...BALLARD...WATTS...OAKS...KANSAS...
COLCORD...WEST SILOAM SPRINGS...SALLISAW...MC KEY...VIAN...GORE...
BRUSHY...MARBLE CITY...BOX...TAHLEQUAH...COOKSON...ELDON...SCRAPER...
WARNER...BRAGGS...WEBBERS FALLS...ROCKY COMFORT...FAIRMOUNT...WALNUT
GROVE...HARMON...SILOAM SPRINGS...GENTRY...MAYSVILLE...LAKE
FRANCIS...GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...
CHEROKEE CITY...DECATUR...FAYETTEVILLE...LINCOLN...PRAIRIE GROVE...
FARMINGTON...MORROW...CLYDE...CANEHILL...SUMMERS...RHEA...VINEY
GROVE...CINCINNATI...WEDINGTON...SAVOY...WHEELER...JOHNSON...
TONTITOWN...ELM SPRINGS AND MARIETTA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3611 9410 3546 9478 3546 9535 3547 9535
      3651 9460
TIME...MOT...LOC 0905Z 285DEG 36KT 3639 9457 3593 9480
          3550 9519
Special weather statement, Mar 18, 4:26 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 AM CDT TUE MAR 18 2008

ARZ001-010-019-OKZ069-181015-
ADAIR OK-BENTON AR-CRAWFORD AR-WASHINGTON AR-
426 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...NORTHERN CRAWFORD AND BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 426 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF SULPHUR SPRINGS TO 3 MILES
SOUTHEAST OF LAKE FRANCIS TO 4 MILES SOUTHWEST OF STILWELL...MOVING
EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...STILWELL...BUNCH...BARON...CHRISTIE...WESTVILLE...
BALLARD...WATTS...WALNUT HILL...HICKS...ROCKY COMFORT...FAIRMOUNT...
SHADY GROVE...MILLER...ODELL...WALNUT GROVE...TUTTLE...HILL TOP...
HARMON...BENTONVILLE...SILOAM SPRINGS...ROGERS...SULPHUR SPRINGS...
LOWELL...GENTRY...GRAVETTE...PEA RIDGE...LAKE FRANCIS...GALLITIN...
HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...MONTE NE...
VAUGHN...LARUE...DECATUR...CENTERTON...AVOCA...HIWASSE...BELLA
VISTA...GARFIELD...FAYETTEVILLE...SPRINGDALE...WINSLOW...WEST FORK...
LINCOLN...PRAIRIE GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...
STRICKLER...MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...ARNETT...
CANEHILL...SULPHUR CITY...SUMMERS...BLACK OAK...GREENLAND...RHEA...
VINEY GROVE...CINCINNATI...WEDINGTON...SAVOY...GOSHEN...WHEELER...
JOHNSON...SONORA...TONTITOWN...ELM SPRINGS...CHESTER...LEE CREEK...
LOCKE...MOUNT GAYLER...MARIETTA AND OAK GROVE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3649 9393 3567 9400 3568 9478 3617 9461
      3617 9456 3627 9458 3651 9450 3650 9398
      3651 9395
TIME...MOT...LOC 0926Z 270DEG 42KT 3651 9433 3611 9443
          3578 9463

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:08 PM CDTSevere Thunderstorm WarningTSAChoctaw67 min
Mar 17, 9:00 PM CDTSpecial Weather StatementTSAPittsburg30 min
Mar 17, 9:09 PM CDTSevere Thunderstorm WarningTSAPittsburg26 min
Mar 17, 9:22 PM CDTSevere Thunderstorm WarningTSAPushmataha28 min
Mar 17, 9:30 PM CDTSpecial Weather StatementTSAMcIntosh45 min
Mar 17, 9:35 PM CDTSpecial Weather StatementTSAPittsburg25 min
Mar 17, 9:49 PM CDTSpecial Weather StatementTSAMuskogee26 min
Mar 17, 9:57 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg36 min
Mar 17, 10:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
Mar 17, 10:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg14 min
Mar 17, 10:25 PM CDTSevere Thunderstorm WarningTSAMuskogee35 min
Mar 17, 10:45 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner45 min
Mar 17, 10:55 PM CDTSpecial Weather StatementTSAOsage65 min
Mar 17, 11:05 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes43 min
Mar 17, 11:21 PM CDTSpecial Weather StatementTSAPittsburg39 min
Mar 17, 11:44 PM CDTSpecial Weather StatementTSAOsage46 min
Mar 18, 12:01 AM CDTSevere Thunderstorm WarningTSAOsage44 min
Mar 18, 12:20 AM CDTFlash Flood WarningTSADelaware4 hr
Mar 18, 12:24 AM CDTSpecial Weather StatementTSASequoyah51 min
Mar 18, 1:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Mar 18, 2:56 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg49 min
Mar 18, 3:56 AM CDTFlash Flood WarningTSADelaware3 hr
Mar 18, 4:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah25 min
Mar 18, 4:26 AM CDTSpecial Weather StatementTSAAdair49 min
Mar 18, 7:26 AM CDTSpecial Weather StatementTSAMcIntosh64 min
Mar 18, 8:12 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa6 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSAAdair47 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSACherokee72 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSACherokee26 hr
Mar 18, 8:35 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah6 hr
Mar 18, 9:10 AM CDTSpecial Weather StatementTSAHaskell, Latimer35 min
Mar 18, 9:34 AM CDTRiver Flood WarningTSALeFlore4 days
Mar 18, 9:34 AM CDTRiver Flood WarningTSALeFlore6 days
Mar 18, 9:35 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 18, 10:06 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha54 min
Mar 18, 1:18 PM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Mar 18, 2:14 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah6 hr
Mar 18, 3:11 PM CDTRiver Flood WarningTSAPushmataha4 days
Mar 18, 3:50 PM CDTRiver Flood WarningTSASequoyah24 hr
Mar 18, 4:49 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, McIntosh, Muskogee, Pittsburg3 hr
Mar 17, 7:15 PM CDTSpecial Weather StatementTSABenton30 min
Mar 17, 7:37 PM CDTSpecial Weather StatementTSABenton23 min
Mar 17, 10:40 PM CDTSpecial Weather StatementTSABenton50 min
Mar 17, 11:53 PM CDTSpecial Weather StatementTSAMadison37 min
Mar 18, 5:03 AM CDTSpecial Weather StatementTSACarroll, Madison, Washington57 min
Mar 18, 10:52 AM CDTSpecial Weather StatementTSAFranklin, Sebastian53 min
Mar 18, 11:17 AM CDTSevere Thunderstorm WarningTSAFranklin58 min
Mar 18, 11:46 AM CDTSevere Thunderstorm WarningTSAFranklin59 min
Mar 18, 11:55 AM CDTTornado WarningTSAFranklin40 min
Mar 18, 3:44 PM CDTRiver Flood WarningTSACrawford, Sebastian71 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.